# SDR YENA201902240100

- Difficulty date: February 24, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N821JB
- Make and model: Airbus A320-232
- Aircraft serial: 5417
- Aircraft time: 27,015 hours, 8,253 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 164, SRQ-JFK. ON DESCENT, APPROXIMATELY 11,000 FT HAD FAINT DIRTY SOCK SMELL, TRANSIENT AND GONE AFTER A COUPLE MINUTES; COMPLIED WITH INFORMATION NOTICE 2017-T015D SECTION A. AIRCRAFT IS OK FOR SVC. APU PLACED ON DEFERRAL REF DEFECT NO 2509419/1. SUPPLEMENTAL INFORMATION TO FOLLOW.
